# SDR AALA20150115004

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 86,983 hours, 13,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT SEAT BATTERY CHARGER INOPERATIVE.  R & R POWER SUPPLY.  PERFORMED GOOD OPERATIONAL CHECK IAW AMM 33-51-07-002-006 & 33-51-07-402-010.  SYS CHECKED NORMAL.
